NINTH CIRCLE OF HELL

GUYS, I AM IN THE NINTH RING OF HELL!! THIS IS NOW DAY 7 WITHOUT SLEEP, IT IS ALMOST 3 IN THE MORNING AND I AM STILL UP!! HAD A LONG....SESSION WITH MY COUNSELLOR ONTHURSDAY. I WAS A BLUBBERING IDIOT!! SHE CALLED MY PDOC IN. HE RECOMMENDED I TAKE THE EXTRA SEROQUEL LIKE LAST TIME. BUT I HAD A TERRIBLE...EXPERIENCE WITH IT BUT IT DID MAKE ME SLEEP. AND RIGHT NOW THE LACK OF SLEEP IS DEEPENING MY DEPRESSION AND THE DEPRESSION AFFECTS MY SLEEP. WHAT A VICIOUS CYCLE!!! SO I TOOK THE SEROQUEL LAST NIGHT. NOW THAT WAS FUN....HALLUCINATING, TALKING, YELLING I MY SLEEP, CRAWLING ON THE FLOOR LOOKING FOR SOMETHING AND I COULD NOT SPEAK JUST MUMBLE. I WAS ALSO VERY SICK IN MY STOMACH! I WAS LAID OUT MOST OF THE DAY FROM IT. I HAVE TO TAKE IT AGAIN TONIGHT/MORNING. BUT I REALLY DON'T WANT TOO. HE SAID I COULD ALSO GET ADMITTED TO THE HOSPITAL AND BE HEAVILY SEDATED...NO THANKS!!!
ANYWAY, I AM NOT UP TO ANYTHING RIGHT NOW SO I WILL BE AWAY FROM DS FOR AWHILE YET. THANKS EVERYBODY FOR THOUGHTS AND PRAYERS.
DEBBIE

Replies

deleted_user
deleted_user

Make sure you tell your doctor about the reactions to the drug, it doesn\'t sound like this is the drug you should take....
Take care, my thoughts and prayers are with you.
Susanne
penny59
penny59

Debbie i am so sorry that you are suffering so much ..this drug causes me to have nightmares when i increase the dose. not to the extent that you are having., i think you need to call your doctor and get on something else.. i hope you can get some sleep soon. praying for you. dont worryu about us on ds. i will be waiting for your return and for you feeling back to yourself.. big hugs .love you .marie
GeorgiaW
GeorgiaW

Well sweetie that just sucks horribley. Isn\'t there anything else you can tae besides the seriuqill? Sounds like that is bad news for you big time and I\'d be real reluctant to take it, although when I get tired enough I hallucinate anyway so maybe after several days it be worth it to sleep because I really wouldn\'t have anything to different going on.
I sure hope this ends pretty damn soon.
deleted_user
deleted_user

Prayers for you Debbie, hang in there. xo
deleted_user
deleted_user

No need to respond to me. I am sliding too but doesn\'t sound as bad as you. I just take more Klonopin/clonasopin,(sp). My pdoc is gone on vaca and I don\'t like the other one. Praying for you. Like I said,leave me out and start anew. Love Naomi xo